EconPapers    
Economics at your fingertips  
 

Significance of the characteristic roots of linearized econometric models

Carlo Bianchi (), Giorgio Calzolari, Paolo Corsi and Lorenzo Panattoni

MPRA Paper from University Library of Munich, Germany

Abstract: This paper shows how to compute asymptotic standard errors of the characteristic roots of a nonlinear econometric model. The system of simultaneous equations is linearized in the neighborhood of a given point, then characteristic roots and related standard errors are computed.

Keywords: Nonlinear econometric models; characteristic roots; eigenvalues; asymptotic standard errors (search for similar items in EconPapers)
JEL-codes: C63 C3 (search for similar items in EconPapers)
Date: 1980-06
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Paper presented at the Economics and Control Conference, Princeton University (1980): pp. 1-14

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/24882/1/MPRA_paper_24882.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:24882

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2020-07-01
Handle: RePEc:pra:mprapa:24882